# SDR SWIA202161293

- Difficulty date: July 23, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT WING - #3 CANISTER, FOR SLAT TRACK 1-3, MOUNTING FLANGE ON THE AFT END OF THE CANISTER IS CRACKED. (MARKED)     (C-CHECK RO 9/27/2021)    REPAIRED RH WING #3 CANISTER AT TRACK 1-3 REF MHIRJ REO670-57-42-577 REV-- DATED 2016-12-02. LEAK/OP CHKS GOOD. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY AND 28-900-1000-SKY.
